# SDR SWAA2022062922821

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 50,887 hours, 30,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT / BUCKLE ON RH FUSELAGE SKIN BELOW REGISTRATION NUMBER LETTER W & PAX WINDOW STA 876-887 STGR 9R-10R / [01] EVALUATED DIAGONAL BUCKLE / DENT RH FUSELAGE SKIN SECTION 46 ZONE 2 PRIMARY STRUCTURE IAW SRM 51-090-07 & SRM 53-00-01-1A-1. DENT HAS MINIMAL MOVEMENT WHEN PRESSED. FAILS CRITERIA FOR DISTANCE FROM SKIN / LAP SPLICE IN 2 AREAS (3? MAX) & PAX WINDOW CUTOUT (10?) LENGTH = 16.625 IN WIDTH = 6.625 IN DEPTH = .075 IN W/Y = 88.3;[02] REPAIR PER EA # 22-153-01892
